# SDR 20000725AP002

- Difficulty date: June 2, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N92GL
- Make and model: Emb EMB-120
- Aircraft serial: 120092
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

CABIN ATTENDANT REPORTED FUMES IN THE CABIN, SHE BECAME ILL DURING THE FLIGHT.  SOME PASSENGERS REPORTED NAUSEA AFTER THE FLIGHT.  AIRCRAFT WAS TEST FLOWN TO DETERMINE THE CAUSE OF THE FUMES.  IT WAS FOUND THAT PLASTIC CUPS WERE STORED NEAR THE COFFEE POT HEATER.  THE CUP STORAGE WAS MOVED TO A LOCATION AWAY FROM THE COFFEE POT HEATER.  THE REMAINDER OF THE FLEET WAS CHECKED TO ENSURE THIS CONDITION DID NOT EXIST IN ANY OTHER AIRCRAFT.  (M)
